MathSciNet Relay Station
MathSciNet bibliographic data
MR2242629 (2007e:14012) 14D07 (32G15)
Möller, Martin Periodic points on Veech surfaces and the Mordell-Weil group over a Teichmüller curve. Invent. Math. 165 (2006), no. 3, 633–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement